# SDR MALA965017

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 071131900
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3010 - IN FLT, THE WEATHER RADAR FAILED TO PAINT GROUND.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE WEATHER RADAR RECEIVER/TRANSCEIVER.  SYSTEM OPERATED SATISFACTORILY.  (M)
